Forgot your password?
Don't have an account?
Or sign in with:
Already have an account?
Nurofen Migraine pain provides relief from migraine pains and headaches
Contains Ibuprofen lysine that is absorbed quickly into the body
Not for use by children under 12 years of age
Always read the label
Targeted Rapid Relief
Each caplet contains: Ibuprofen Lysine 342mg (equivalent to Ibuprofen 200mg)See leaflet for full list
Reckitt Benckiser Healthcare (UK) Ltd,
Store below 25ºC.
Store in the original pack.